# SDR CA160106009

- Difficulty date: December 24, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 11,338 hours
- Engine: Pwa PT6A114A
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Bracket
- Part number: 26111445
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCREW- THE EVENT DESCRIPTION IS AS FOLLOWS: CHRISTMAS EVE SKED, UPON LANDING AT BOTH LOCATIONS FLAPS WERE SELECTED UP AFTER LANDING. AFTER SHUTDOWN AND POGO INSTALLATION IT WAS NOTICED AT BOTH COMMUNITIES THAT THE FLAPS WERE DOWN. AFTER INSPECTION OF THE FLAP SELECTOR WAS CONFIRMED UP ON BOTH OCCASIONS WITH THE FLAP POSITION INDICATOR READING 20 DEGREES (THE CARAVAN HAS 0, 10, 20 AND 30 FLAP). ON ONE OCCASION THE CB FOR THE FLAPS WAS POPPED AND THE OTHER NOT. UPON RESTART AND FLAP SELECTOR MOVEMENT THE FLAPS MOVED ACCORDINGLY AND WERE CONFIRMED BY FLAP POSITION INDICATOR AS WELL VISUALLY BEFORE TAKEOFF. ONCE AIRBORNE FLAPS WORKED CORRECTLY. PLANE WAS SNAGGED AND I CONSULTED WITH MAINTENANCE ABOUT THE ISSUE.  SNAG: Ï¿½FLAPS DO NOT RETRACT BEYOND 20Ï¿½ WHEN SELECTED UP AFTER LANDING. CB BLEW ONCE.Ï¿½  THE INVESTIGATION: EXPERIENCE BASED KNOWLEDGE STEERED ME TOWARD THE FLAP ACTUATOR. WHEN THE CABIN ROOF WAS REMOVED TO ACCESS THE ACTUATOR, THIS IS WHAT WAS FOUND. (ALSO SEE OTHER ATTACHED IMAGES.)  SERVICE KIT 208-158 INSTALLED   MAINTENANCE AND AIRCREW ADVISED ON FLAP OPERATIONS IN PROGRESS. (TC# 20160106009)
